We argue the exact universal result for the three-point connectivity of critical percolation in two dimensions. Predictions for Potts clusters and for the scaling limit below pc are also given.

On three-point connectivity in two-dimensional percolation / Delfino, Gesualdo; Viti, J.. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. - ISSN 1751-8113. - 44:3(2011), pp. 32001-32008. [10.1088/1751-8113/44/3/032001]

On three-point connectivity in two-dimensional percolation

Delfino, Gesualdo;
2011-01-01

Abstract

We argue the exact universal result for the three-point connectivity of critical percolation in two dimensions. Predictions for Potts clusters and for the scaling limit below pc are also given.
2011
44
3
32001
32008
032001
Delfino, Gesualdo; Viti, J.
File in questo prodotto:
File Dimensione Formato  
3point.pdf

non disponibili

Licenza: Non specificato
Dimensione 196.49 kB
Formato Adobe PDF
196.49 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/13129
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 54
  • ???jsp.display-item.citation.isi??? 49
social impact